Positive Solutions for Fractional-order Nonlinear Boundary Value Problems on Infinite Interval


Karaca I. Y. , ÖZ D.

INTERNATIONAL JOURNAL OF NONLINEAR ANALYSIS AND APPLICATIONS, vol.12, no.1, pp.317-335, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.22075/ijnaa.2021.4800
  • Title of Journal : INTERNATIONAL JOURNAL OF NONLINEAR ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.317-335

Abstract

In this paper, Avery-Henderson (Double) fixed point theorem and Ren fixed point theorem are used to investigate the existence of positive solutions for fractional-order nonlinear boundary value problems on infinite interval. As applications, some examples are given to illustrate the main results.